On periodic-type solutions of systems of linear ordinary differential equations
I. Kiguradze
Abstract and Applied Analysis, 2004, vol. 2004, 1-12
Abstract:
We establish nonimprovable, in a certain sense, sufficient conditions for the existence of a unique periodic-type solution for systems of linear ordinary differential equations.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/758401.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/758401.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:758401
DOI: 10.1155/S1085337504306159
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().